|arya||Date: Thursday, 21-February-2013, 7:54 PM | Message # 1|
|University student, 18, known to his friends as Mr Muscles dies 'after taking fat-burning pills' he boasted about on Facebook |
Sarmad Alladin, 18, taken to hospital hours after praising tablets.
University for the Creative Arts tells students: 'Stop using them'.
Pills contain the drug DNP, which has been linked to several deaths.
A university student known as 'Mr Muscles' has died after apparently taking 'lethal' bodybuilding pills to help him lose weight.
Fitness fanatic Sarmad Alladin, 18, who had posted snaps of his new muscles online, was taken to hospital just hours after praising the fat-burning tablets called DNP on Facebook.
Mr Alladin, an international student and son of an Indian millionaire, called an ambulance as he suddenly collapsed.
Images/Read more/Full article/source - http://www.dailymail.co.uk/news....ls.html